# SDR R61A201312081304

- Difficulty date: December 8, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 9,636 hours, 9,415 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR SHOWED OPEN IN FLIGHT.  ALSO REPORTED PRESSURIZATION ISSUES.  AN EMERGENCY WAS NOT DECLARED, ELECTED TO RETURN AND LANDED WITHOUT INCIDENT.   PERFORMED OPS CHECK OF THE CARGO DOOR IAW AMM AND NO DEFECTS WERE NOTED.  MAINTENANCE SUSPECTS HANDLE WAS NOT LATCHED PROPERLY PRIOR TO DEPARTURE.  ACFT IS GOOD FOR SERVICE.
